Kodai Mathematical Journal

Extensions of the Euler-Satake characteristic determine point singularities of orientable 3-orbifolds

Ryan Carroll and Christopher Seaton

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We compute the extensions of the Euler-Satake characteristic of a closed, effective, orientable 3-orbifold corresponding to free and free abelian groups in terms of the number and type of point singularities of the orbifold. Using these computations, we show that the free Euler-Satake characteristics determine the number and type of point singularities, and that it takes an infinite collection of free Euler-Satake characteristics to do so. Additionally, we show that the stringy orbifold Euler characteristic determines all of the free abelian Euler-Satake characteristics for an orbifold in this class.

Article information

Source
Kodai Math. J. Volume 36, Number 1 (2013), 179-188.

Dates
First available in Project Euclid: 29 March 2013

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1364562729

Digital Object Identifier
doi:10.2996/kmj/1364562729

Zentralblatt MATH identifier
06165622

Mathematical Reviews number (MathSciNet)
MR3043409

Citation

Carroll, Ryan; Seaton, Christopher. Extensions of the Euler-Satake characteristic determine point singularities of orientable 3-orbifolds. Kodai Math. J. 36 (2013), no. 1, 179--188. doi:10.2996/kmj/1364562729. http://projecteuclid.org/euclid.kmj/1364562729.


Export citation